The Homotopy Classification of Three- and Four-Dimensional Analogs of the Cauchy–Riemann System
Differencialʹnye uravneniâ, Tome 40 (2004) no. 8, pp. 1118-1125
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_2004_40_8_a11,
author = {A. T. Uss},
title = {The {Homotopy} {Classification} of {Three-} and {Four-Dimensional} {Analogs} of the {Cauchy{\textendash}Riemann} {System}},
journal = {Differencialʹnye uravneni\^a},
pages = {1118--1125},
year = {2004},
volume = {40},
number = {8},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_2004_40_8_a11/}
}
A. T. Uss. The Homotopy Classification of Three- and Four-Dimensional Analogs of the Cauchy–Riemann System. Differencialʹnye uravneniâ, Tome 40 (2004) no. 8, pp. 1118-1125. http://geodesic.mathdoc.fr/item/DE_2004_40_8_a11/